The University of Southampton
University of Southampton Institutional Repository

Singular 2D behaviors: Fornasini-Marchesini and Givone-Roesser Models

Singular 2D behaviors: Fornasini-Marchesini and Givone-Roesser Models
Singular 2D behaviors: Fornasini-Marchesini and Givone-Roesser Models
105-130
Lomadze, V
81f588f3-7588-4777-9052-7116a8c81033
Wood, J
9d32c83e-9d59-4c32-8ab2-a5f64ecc26e6
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72
Lomadze, V
81f588f3-7588-4777-9052-7116a8c81033
Wood, J
9d32c83e-9d59-4c32-8ab2-a5f64ecc26e6
Rogers, E
611b1de0-c505-472e-a03f-c5294c63bb72

Lomadze, V, Wood, J and Rogers, E (2009) Singular 2D behaviors: Fornasini-Marchesini and Givone-Roesser Models. Georgian Mathematical Journal, 16 (1), 105-130.

Record type: Article

Full text not available from this repository.

More information

Published date: 2009
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 264929
URI: https://eprints.soton.ac.uk/id/eprint/264929
PURE UUID: db5b100d-a342-4502-a245-ae6410341fbf

Catalogue record

Date deposited: 06 Dec 2007 10:38
Last modified: 18 Jul 2017 07:31

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×